MAUDE Adverse Event Report: ARTHREX, INC. APOLLO RF H50, ASPIRATING, ABLATOR, 50; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

ARTHREX, INC. APOLLO RF H50, ASPIRATING, ABLATOR, 50; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number APOLLO RF® H50, ASPIRATING, ABLATOR, 50°
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an anterior cruciate ligament revision surgery after three minutes the front plate of the device came off.The device broke inside the patient and the broken part didn`t remain inside the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
The complaint is confirmed.The alleged complaint device was not received for investigation, however a picture of the device was provided.From the picture it can be seen that the active electrode (c16494-01) is missing from the device at the distal end of the shaft.As the device was not returned for investigation the cause of the component coming loose from the rest of the device cannot be determined.

Brand Name
APOLLO RF H50, ASPIRATING, ABLATOR, 50
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12268443
Report Number1220246-2021-03477
Device Sequence Number11897675
Product Code GEI
UDI-Device Identifier00888867320253
UDI-Public00888867320253
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberAPOLLO RF® H50, ASPIRATING, ABLATOR, 50°
Device Catalogue NumberAR-9835
Device Lot NumberSM1908040
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date10/18/2021
Patient Sequence Number1